On some quasi-periodic approximations

Armenian Journal of Mathematics

View Publication Info
Field Value
Title On some quasi-periodic approximations
Creator Poghosyan, Arnak
Poghosyan, Lusine
Barkhudaryan, Rafayel
Subject Fourier series
trigonometric interpolation
convergence acceleration
quasi-periodic approximation
quasi-periodic interpolation
Description Trigonometric approximation or interpolation of a non-smooth function on a finite interval has poor convergence properties. This is especially true for discontinuous functions. The case of infinitely differentiable but non-periodic functions with discontinuous periodic extensions onto the real axis has attracted interest from many researchers. In a series of works, we discussed an approach based on quasi-periodic trigonometric basis functions whose periods are slightly bigger than the length of the approximation interval. We proved validness of the approach for trigonometric interpolations. In this paper, we apply those ideas to classical Fourier expansions.
Publisher National Academy of Sciences of Armenia
Date 2020-10-30
Type info:eu-repo/semantics/article
Peer-reviewed Article
Format application/pdf
Identifier http://armjmath.sci.am/index.php/ajm/article/view/460
Source Armenian Journal of Mathematics; Vol. 12 No. 10 (2020): On some quasi-periodic approximations; 1-27
Language eng
Relation http://armjmath.sci.am/index.php/ajm/article/view/460/163
Rights Copyright (c) 2020 Armenian Journal of Mathematics

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us


Copyright © 2015-2018 Simon Fraser University Library